# SDR 2006UALA02093

- Difficulty date: October 27, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 44,340 hours, 27,989 cycles
- Engine: Ge CFM56*
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, WHEN HANDLE WAS PLACED TO "OFF" POSITION, ALL GEAR EXTENDED.  HANDLE THEN PLACED TO "DOWN" POSITION TO MATCH GEAR POSITION.  HANDLE CYCLED UP AGAIN AND THEN PLACED TO "OFF" AGAIN.  ALL SYSTEMS TESTED.  OPERATIONAL NORMAL.
